RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 4, Pages 87–90 (Mi faa736)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Continuous Pseudocharacters on Connected Locally Compact Groups are Characters

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:4, 292–294

Bibliographic databases:

UDC: 519.46
Received: 10.08.1992

Citation: A. I. Shtern, “Continuous Pseudocharacters on Connected Locally Compact Groups are Characters”, Funktsional. Anal. i Prilozhen., 27:4 (1993), 87–90; Funct. Anal. Appl., 27:4 (1993), 292–294

Citation in format AMSBIB
\Bibitem{Sht93}
\by A.~I.~Shtern
\paper Continuous Pseudocharacters on Connected Locally Compact Groups are Characters
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 4
\pages 87--90
\mathnet{http://mi.mathnet.ru/faa736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264327}
\zmath{https://zbmath.org/?q=an:0849.22003}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 4
\pages 292--294
\crossref{https://doi.org/10.1007/BF01078853}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF06900015}


Linking options:
  • http://mi.mathnet.ru/eng/faa736
  • http://mi.mathnet.ru/eng/faa/v27/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Rigidity and approximation of quasirepresentations of amenable groups”, Math. Notes, 65:6 (1999), 760–769  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Shtern, “Structure Properties and Real Continuous Bounded 2-Cohomology of Locally Compact Groups”, Funct. Anal. Appl., 35:4 (2001), 294–304  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:168
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020